# SDR UALA2010072302633

- Difficulty date: July 19, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 34,681 hours, 4,253 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 32907449
- Part serial: 60
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED FAMV R STATUS MSG.  FAMV FOUND FAULTY. REPLACED RT FAN AIR MODULATING VALVE IAW MM. ALL OPS NORMAL.
